François Maucourant
Maître de Conférence / Assistant Professor
Equipe de Théorie Ergodique  / Ergodic Theory Team

Adresse :             IRMAR, Université Rennes I
                           Campus de Beaulieu, 35042 Rennes cedex (FRANCE)  


Où :                     Bureau 316, bâtiment 22 / Office 316, building 22
Tel :                     02 23 23 52 91photo jpg
Courriel / Email:   francois.maucourant arobas univ-rennes1.fr


Thèmes de recherche (dans le désordre): Actions de groupes de Lie, Théorie Ergodique, Approximation diophantienne , marches aléatoires sur les groupes
Research keywords : Lie group actions, ergodic theory, diophantine approximation, random walks on groups
Enseignement

Polycopié d'AR3

Preprints

* Unique ergodicity of asynchronous rotations, arxiv
* With S.Gouëzel and F. Matheus,  Entropy and drift in word hyperbolic groups arXiv

Publications

* With B. Schapira, Distribution of orbits in $\R^2$ of a finitely generated group of $\SL(2,\R)$. American Journal of Maths 136 (2014), no. 6. arXiv:1204.5158
* With S.Gouëzel and F. Matheus,  Sharp lower bounds for the asymptotic entropy of symmetric random walks. Groups, Geometry, and Dynamics. arXiv:1209.3378
* With B. Weiss, Lattice action on the plane revisited, Geometriae Dedicata: Volume 157, Number 1 (2012) Pages 1-21. arXiv:1001.4924.
* With Y.Coudene, Horocycles récurrents sur des surfaces de volume infini, Geometriae Dedicata: Volume 149, Issue 1 (2010) , Page 231. pdf.
* Arithmetical and geometrical aspects of homogeneous diophantine approximation by algebraic numbers
in a given number field, Proceedings "Dynamical systems and Diophantine Approximations", Séminaires et congrès vol 22, S.M.F. pdf.
* Appendix of  arXiv:1004.2554
* A non-homogeneous orbit closure of a diagonal subgroup, Annals of Mathematics, vol 171, no 1 (2010), 557--570.  arXiv:0707.2920
* With  A.Gorodnik et H.Oh, Manin's and Peyre's conjectures on rational points and adelic mixing, Ann. Sci. Éc. Norm. Supér. (4)  41 (2008),  no.3, 383--435. arXiv:math/0601127
* Homogeneous asymptotic limits of Haar measures of semisimple Lie groups and their lattices, Duke Mathematical Journal, vol 136 (2), 2007, p 357-399.  arXiv:math/0512240 .
* Dynamical Borel-Cantelli Lemma for hyperbolic spaces, Israel Journal of mathematics, 152 (2006), p 143-155, Version ps
* With A.Gorodnik, Proximality and Equidistribution on the Furstenberg boundary,  Geometriae Dedicata, 113 (2005) : 197-213, arXiv:math/0406219
* Sur les spectres de Lagrange et Markoff des corps imaginaires quadratiques, Ergodic Theory and Dynamical Systems (2003),23, 193-205. Version pdf
* Thèse de Mathématiques/PhD Thesis.  http://tel.archives-ouvertes.fr/tel-00158036
* HDR lien HAL

Last update  06/01/2017